# SDR JJBA20210316012

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 44,439 hours, 27,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD WING TO FUSELAGE EMERGENCY LIGHT INOPERATIVE. R&R RH FWD WING TO FUSELAGE EMERGENCY LIGHT. OPS CHECK SAT.
